# SDR SWAA2025090903709

- Difficulty date: August 12, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON R1 DOOR CUT OUT STUB FRAME BS 291.5+5, 0.75' ABOVE SEAL DEPRESSOR,  L: 0.9'.  REMOVED UPPER FWD R1 DOOR STUB FRAME IAW SRM 51-40-02. LOCATED, & DRILLED NEW STUB FRAME IAW SRM 51-40-05, AND DWG 141A8370, REV C.  INSTALLED FSD UPPER STUB FRAME AND SEAL DEPRESSOR IAW SRM 51-40-02, DWG 141A8370, REV C, AND DWG 141A8380, REV D. APPLIED FILLET SEAL AT STUB FRAME AREA R-1 FWD UPPER AREA IAW AMM 51-31-00.  PERFORMED ADJUSTMENT OF FWD UPPER LATCH RECEIVER IAW AMM 52-41-00-820-801, STEP 2.N, FIG. 507.
